MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA SAVINA 300; VENTILATORS, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA SAVINA 300; VENTILATORS, INTENSIVE CARE
Model Number 8417801
Medical Device Problem Codes Failure to Deliver (2338); Complete Loss of Power (4015); Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
Dräger received an ufr with the following statement: "the ventilator suddenly lost power and shut down; immediately switched to another ventilator for use".There was no detail in the report which would suggest that patient consequences may have occurred.
 
Additional Manufacturer Narrative
The ufr was the only information for this case; the hospital did not involve the local dräger s&s organization into any follow-up measures.The contact person named in the ufr could not provide further information.The available information is insufficient for an evaluation; the issue cannot be completely understood.Dräger derives the following: a shut-down has occurred due to loss of energy.If so, the device will post a power-loss alarm via a buzzer for at least 2 minutes; this buzzer is powered by an independent power source (goldcap capacitor).The primary energy source for the device is mains supply but the workstation is equipped with an internal battery to cover mains power losses for a certain period of time.A complete shutdown is thus very unlikely to occur in single-fault condition.Mains power may have got lost due to various reasons - due to an infrastrusture issue in the hospital's power supply network, due to use error (incorrectly plugged-in power cord) or to component malfunction in the device-internal power supply.Most likely, the device was put into operation with a worn internal battery - otherwise the device was continuing operation on battery supply.The internal battery is subject to wear and tear, shall be regularly inspected and has a recommended exchange interval of two years.The affected device is more than five years old, and it is not known when the last battery exchange was performed if ever.The ifu emphasizes that availability of the internal battery shall be checked prior to each use cycle.Finally, dräger postulates that failure to follow the instructions of the manufacturer was most likely a contributing factor in the event.It is recommended to have the device checked by authorized service personnel and to have it repaired if necessary; original dräger spare parts shall be used then.

Brand Name
SAVINA 300
Common Device Name
VENTILATORS, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key24017757
Report Number9611500-2026-00004
Device Sequence Number13061851
Product Code CBK
UDI-Device Identifier04048675251422
UDI-Public(01)04048675251422(11)200228(17)230201(93)8417800-41
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K003068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8417801
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/30/2025
Initial Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown